# SDR 0601673204

- Difficulty date: July 22, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N304US
- Make and model: Airbus A320-211
- Aircraft serial: 040
- Aircraft time: 52,756 hours, 23,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER 5H (1WL, LIGHTING/EMERG LT/CABIN), POPPED DURING CLIMBOUT, FLIGHT COMPLETED UNEVENTFULLY. CIRCUIT BREAKER RESET, SYSTEM TEST DISPLAYED INT LOAD AFT LEFT, REPLACED AFT EMERGENCY LIGHT POWER SUPPLY (13WL). CHECKS GOOD.
